# SDR SWAA2021011440883

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 9,445 hours, 4,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29377
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SLIDE IS INDICATING LOW PRESSURE.  R & R R1 FWD SERVICE DOOR ESCAPE SLIDE, IAW MT 725-61-06 ISSUE 3153921 POS R1 PN OFF/ON 5A3307-7 SN OFF BNG29377 SN ON BNG17269.
